# SDR UPS00433709

- Difficulty date: September 1, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1,2,3 Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 1, 2 AND 3 PYLON WEB CRACKED.  *S/D*  REPAIRED PER SRM 51-10-01 PYLON NR 1 LOG PAGE 460751 NR 2 LP 460759, NR 3 LP 460752.
